More on distributive ideals
Fundamenta Mathematicae, Tome 128 (1987) no. 2, pp. 113-130
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_128_2_113_130,
author = {C. Johnson},
title = {More on distributive ideals},
journal = {Fundamenta Mathematicae},
pages = {113--130},
year = {1987},
volume = {128},
number = {2},
doi = {10.4064/fm-128-2-113-130},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-128-2-113-130/}
}
C. Johnson. More on distributive ideals. Fundamenta Mathematicae, Tome 128 (1987) no. 2, pp. 113-130. doi: 10.4064/fm-128-2-113-130
Cité par Sources :